# SDR VNAA20241103004

- Difficulty date: September 27, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670302027S
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERCOSTAL LOCATED AT STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.   INTERCOSTAL LOCATED AT STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE WAS REPLACED PER DWG PLSH670-30202 REV. C AND PER CRJ900 SRM 51-42-21-001-001-A01
